Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Why am I not getting sleep inspite of taking Serta 50 tablet ?

I am having sleep problems for the last 3 months. my doctor has prescribed SERTA 50 which i am taking for the last 2 months. but still there is no effect. i am not having even two hours sleep in the whole night. All day I am yawning but at night my brain is constantly active and not able to sleep. kindly suggest some remedy.
Asked On : Tue, 7 Jun 2011
Answers:  1 Views:  609
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
General & Family Physician 's  Response
Welcome to hcm.
You have excessive thought process.it may be because of some anxiety,depression.
Be cool,Do meditation regulerly.avoid any stress.if serta-50 is not effective than consult your psychiatrist for further management.
Answered: Tue, 7 Jun 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions